# SDR CA991208070

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 4070238001178
- Condition: Cracked
- Location: Tailboom
- Part time: 1,978 hours
- Component: 407023800101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING OVERTORQUE INSPECTION (113 PERCENT FOR  .1 SEC), CRACKS WERE NOTICED (3) IN THE BEND RADIUS OF THE HORIZONTAL STABILIZER UPPER SUPPORTS.  PARTS WERE REPLACED IAW BELL REPAIR SCHEME.   NO OTHER DEFECTS NOTED.   REPAIR SCHEME INCLUDES INSTRUCTIONS ON SHIMMING SUPPORTS (FOUND WITHOUT SHIMS FROM BELL).  SUBMITTER STATED SHIMMING INFO NOT FOUND IN MAINTENANCE MANUALS.
